# SDR QMLA20110916001

- Difficulty date: September 16, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N990SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7057
- Engine: Lyc LTS101750B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door
- Part number: 1172336151
- Condition: Corroded
- Location: Engine Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND COMING FROM UNDER PROTECTOR PLATE ON EXTERIOR OF PANEL ASSY. (LT ENGINE DOOR) PANEL WAS REMOVED AND SENT TO VENDOR FOR REPAIR.
